Volume 18, No 2, 2011

S. V. Avgustinovich, M. A. Lisitsyna
Perfect 2-colorings of transitive cubic graphs
P. 3–17

O. V. Borodin, A. O. Ivanova
2-distance 4-coloring of planar subcubic graphs
P. 18–28

A. V. Dolgushev, A. V. Kel’manov
An approximation algorithm for one problem of cluster analysis
P. 29–40

V. A. Emelichev, V. V. Korotkov
Stability radius bounds for the lexicographic optimum of the vector boolean problem with Savage’s risk criteria
P. 41–50

S. A. Kiselev, N. N. Tokareva
On reduction of key space of the cipher A5/1 and on reversibility of the next-state function for a stream generator
P. 51–63

T. A. Panyukova
Optimal eulerian coverings with ordered enclosing for plane graphs
P. 64–74

I. P. Chukhrov
On kernel and shortest complexes of faces in the unit cube
P. 75–94

 © Sobolev Institute of Mathematics, 2015